4 Publications

Mark all

[4]
2023 | Journal Article | IST-REx-ID: 12683 | OA
Dynamics of a rank-one perturbation of a Hermitian matrix
G. Dubach, L. Erdös, Electronic Communications in Probability 28 (2023) 1–13.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2021 | Journal Article | IST-REx-ID: 10285 | OA
On eigenvector statistics in the spherical and truncated unitary ensembles
G. Dubach, Electronic Journal of Probability 26 (2021).
[Published Version] View | Files available | DOI
 
[2]
2021 | Preprint | IST-REx-ID: 9230 | OA [Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Preprint | IST-REx-ID: 9281 | OA
Formal verification of Zagier's one-sentence proof
G. Dubach, F. Mühlböck, ArXiv (n.d.).
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

4 Publications

Mark all

[4]
2023 | Journal Article | IST-REx-ID: 12683 | OA
Dynamics of a rank-one perturbation of a Hermitian matrix
G. Dubach, L. Erdös, Electronic Communications in Probability 28 (2023) 1–13.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[3]
2021 | Journal Article | IST-REx-ID: 10285 | OA
On eigenvector statistics in the spherical and truncated unitary ensembles
G. Dubach, Electronic Journal of Probability 26 (2021).
[Published Version] View | Files available | DOI
 
[2]
2021 | Preprint | IST-REx-ID: 9230 | OA [Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Preprint | IST-REx-ID: 9281 | OA
Formal verification of Zagier's one-sentence proof
G. Dubach, F. Mühlböck, ArXiv (n.d.).
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications